# SDR USAASA02006

- Difficulty date: January 11, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 7,457 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMERGENCY LIGHT TEST FAILED ON THE PROGRAMMING AND TEST PANEL.  MAINTENANCE REPLACED AN EMERGENCY POWER SUPPLY UNIT.  (M)
